MAUDE Adverse Event Report: KARL STORZ SE & CO. KG LEWY LARYNGOSCOPE HOLDER

KARL STORZ SE & CO. KG LEWY LARYNGOSCOPE HOLDER
Model Number 8575GN
Medical Device Problem Codes Circuit Failure (1089); Mechanical Jam (2983); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device in question was returned to the manufacturer.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
"it was reported that the adjustment wheel on 8575gn lewy laryngoscope holder was stuck and not able to rotate to the full angulation when the chest support was placed during procedure.Some tiny metal fragments were found on the gear but did not fell into patient.No negative impact in state of health reported.".
 
Additional Manufacturer Narrative
Device evaluation: chip formation at the thread could be seen, which confirmed the failure description of the complaint by the customer.Further tests showed that the gear wheel rubs against the worm, resulting in pitting.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
LEWY LARYNGOSCOPE HOLDER
Common Device Name
LEWY LARYNGOSCOPE HOLDER
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key23066696
Report Number9610617-2025-01621
Device Sequence Number21294440
Product Code CCW
UDI-Device Identifier04048551251805
UDI-Public4048551251805
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8575GN
Device Catalogue Number8575GN
Device Lot NumberNP02
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/11/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2025
Supplement Date Received by Manufacturer05/21/2026
Initial Report FDA Received Date09/16/2025
Supplement Report FDA Received Date05/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARTICLE: 8575KB, LOT/SN: LOT: (B)(6).
Patient SexUnknown